The geometry of dual isomonodromic deformations

Guido Sanguinetti, NMJ Woodhouse

Research output: Contribution to journalArticlepeer-review

Abstract

The JMMS equations are studied using the geometry of the spectral curve of a pair of dual systems. It is shown that the equations can be represented as time-independent Hamiltonian flows on a Jacobian bundle.
Original languageEnglish
Pages (from-to)44-56
Number of pages13
JournalJournal of geometry and physics
Volume52
Issue number1
DOIs
Publication statusPublished - 2004

Fingerprint

Dive into the research topics of 'The geometry of dual isomonodromic deformations'. Together they form a unique fingerprint.

Cite this